# SDR MVH0064141

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- Engine: Tmeca ARRIEL1C
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Magnetic Seal
- Part number: 9560115450
- Condition: Leaking
- Location: Starter Drive
- Part time: 202 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAG SEAL REMOVED FOR LEAKING.
